It will be an exact week that I took plan b on tomorrow December 29th and I am having minor abdominal pain today, is this normal?
I'm not a fan of diet pills, as they can cause all sorts of side effects, & I can't rule out that it isn't the cause of your pain, but Plan B is good at giving lots of hormonal side effects (so anything you could get with a period or pregnancy).
You could get cramping, although it will be more around & below the belly button, whereas a diet pills could cause pain higher up the abdomen, too.
It's common to get things like nausea & headache, but again, it could also be the diet pills.
If your symptoms go on longer than a week or so, then I'd see your doctor, as it could be the diet pills.
It's likely you could get some irregular bleeding from the Plan B, & that your actual period could be up to a week or two late. You can do a pregnancy test once it doesn't come, though, to put your mind at rest.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2013 • 14 answers
Posted 23 Jun 2014 • 1 answer
Posted 14 Feb 2015 • 1 answer
Plan B One-Step - What does it mean if you get abdominal pain after taking the pill? Does it mean it
Posted 29 May 2015 • 1 answer
Abdominal Adhesions - what should I use for the abdominal adhesion pain? I am a 90 year old man and?
Posted 28 Jul 2015 • 1 answer